An iterative method for integral equations for problems of scattering by a three-dimensional transparent body
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2162-2174
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a14,
author = {A. B. Samokhin},
title = {An iterative method for integral equations for problems of scattering by a three-dimensional transparent body},
journal = {Differencialʹnye uravneni\^a},
pages = {2162--2174},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a14/}
}
TY - JOUR AU - A. B. Samokhin TI - An iterative method for integral equations for problems of scattering by a three-dimensional transparent body JO - Differencialʹnye uravneniâ PY - 1994 SP - 2162 EP - 2174 VL - 30 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_12_a14/ LA - ru ID - DE_1994_30_12_a14 ER -
A. B. Samokhin. An iterative method for integral equations for problems of scattering by a three-dimensional transparent body. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2162-2174. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a14/